RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2019, Volume 53, Issue 4, Pages 63–78 (Mi faa3648)  

Spectral curves of hyperelliptic Hitchin systems

O. K. Sheinman

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

DOI: https://doi.org/10.4213/faa3648

Full text: PDF file (347 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 514.8
Received: 26.01.2019
Revised: 27.05.2019
Accepted:08.08.2019

Citation: O. K. Sheinman, “Spectral curves of hyperelliptic Hitchin systems”, Funktsional. Anal. i Prilozhen., 53:4 (2019), 63–78

Citation in format AMSBIB
\Bibitem{She19}
\by O.~K.~Sheinman
\paper Spectral curves of hyperelliptic Hitchin systems
\jour Funktsional. Anal. i Prilozhen.
\yr 2019
\vol 53
\issue 4
\pages 63--78
\mathnet{http://mi.mathnet.ru/faa3648}
\crossref{https://doi.org/10.4213/faa3648}


Linking options:
  • http://mi.mathnet.ru/eng/faa3648
  • https://doi.org/10.4213/faa3648
  • http://mi.mathnet.ru/eng/faa/v53/i4/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:19
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019